Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lamictal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 02:47 PM
Jo
Guest
 
Posts: n/a
Default side effects

Lamictal has been OK, but I was takenoff Lithium after having been on it since 1987. I started getting TD with my mouth and lips. The doctor slowly increased Lamictal to 150mg, and I went into a manic episode. I am very sensitive to meds. So here we go again and backed down to 50mg and back on Lithium.<br>I have terrible memory problems which affect my work and daily life. I also have OCD tendences. Sometimes I feel we should have left well enough alone and kept me on Depakote. I am really losing my hair, have nausea all the time and have lost quite a bit of weight, from 124 to 105~~~ Junior clothes fit me now! Sleeping isn't great, but I do fall back asleep if I get up and read. I get so sleepy in the middle of the afernoon, I have to get out of my car and walk around to get fresh air.The best thing I do is see a counselor 2X a month, and psychiatrist once a month. It is ONE DAY AT A TIME!!!!!
Reply With Quote
  #2  
Old 05-12-2008, 08:00 PM
shawn
Guest
 
Posts: n/a
Default lamictal

I'm on lamictal 450mg and zonegran 400mg a day I got juvenille myclonic epilepsy.my memory ain't the best it seems like I'm a little slow at certian things like thinking it did seem to control the seizures but still have one it seems like 1 every 6 months I think the slowness and thinking comes from the zonegran though
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:04 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.